Prickly Skin?

Hi

This past week I have been experiencing a painful sensation on my skin. It feels like I`m being pinched with tiny needles from head to toe! It is really uncomfortable and I am having problems sleeping because of it. I have WG and recently had my 6th infusion of rituximab, I am currently off pred and taking a bone supplement. Not sure if its WG related. Has anyone had similar experience?

3 Replies

oldestnewest
  • I've had similar in a few areas, I'm not on Rituximab, I have WG it may be do to with it, I don't know.

    regards, sandra99b

  • The problem could be as a result of rituximab ,and you may need an antihistamine supplement ,I have had rituximab and suffer from W.G . The nurse who administers discussed the possibility of this type of allergic reaction hence they give antihistamine with the infusion to alleviate side affects .I would speak to your prescriber or someone who is familiar with the drug .Don't think its W.G. thats the problem but i'm not a medic .

    Take care

    Carol

  • Hi

    Yes maybe it is the rituximab even though ive never had this prickly feeling before.The nurse did give me antihistamine when I was getting the rituximab. If it doesnt settle within a few weeks, I will mention it to my dr. Thats if I dont go mad before that, Lol.

    Kate

You may also like...